On a q-difference painlevé III equation: I. Derivation, symmetry and riccati type solutions

Kenji Kajiwara, Kinji Kimura

Research output: Contribution to journalArticlepeer-review

28 Citations (Scopus)

Abstract

A q-difference analogue of the Painlevé III equation is considered. Its derivations, affine Weyl group symmetry, and two kinds of special function type solutions are discussed.

Original languageEnglish
Pages (from-to)86-102
Number of pages17
JournalJournal of Nonlinear Mathematical Physics
Volume10
Issue number1
DOIs
Publication statusPublished - 2003

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On a q-difference painlevé III equation: I. Derivation, symmetry and riccati type solutions'. Together they form a unique fingerprint.

Cite this